# SDR HEEA0014775

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: HCBXL
- Make and model: Bell 206L-1
- Aircraft serial: 45219
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: D120P2T
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENCODER ALTIMETER HAS EXCESSIVE CASE LEAKAGE.
